Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



ID: 479837.0, MPI für Mathematik / Publikationen des MPI für Mathematik
A refinement of Nesterenko's linear independence criterion with applications to zeta values
Authors:Zudilin, Wadim; Fischler, Stéphane
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2010
Title of Journal:Mathematische Annalen
Journal Abbrev.:Math. Ann.
Volume:347
Issue / Number:4
Start Page:739
End Page:763
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1007/s00208-009-0457-y
URL:http://springerlink.metapress.com/content/n3863788... [Open Choice]
Full Text:
You have privileges to view the following file(s):
zudilin_refinement_oa_2010.pdf  [284,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.